# SDR CA031205016

- Difficulty date: November 30, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 14,770 hours
- Engine: Lyc TIO540A1B
- Propeller: Hartzl HCE2YR2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Loose
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

(CAN) NO RT LANDING GEAR DOWN AND LOCKED INDICATION.  SOURCE CONFIRMED TO BE A LOOSE LIGHT BULB SOCKET.   NO OTHER ACTION TAKEN.
